MathSciNet Relay Station
MathSciNet bibliographic data
MR2864488 53C50 (53C40)
Wang, Peng Generalized polar transforms of spacelike isothermic surfaces. J. Geom. Phys. 62 (2012), no. 2, 403–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement